Czechoslovak Mathematical Journal, Vol. 70, No. 4, pp. 1179-1190, 2020
Decomposition of finitely generated modules using Fitting ideals
Somayeh Hadjirezaei, Sina Hedayat
Received August 5, 2019. Published online July 9, 2020.
Abstract: Let $R$ be a commutative Noetherian ring and $M$ be a finitely generated $R$-module. The main result of this paper is to characterize modules whose first nonzero Fitting ideal is a product of maximal ideals of $R$, in some cases.
Keywords: Fitting ideal; torsion submodule; regular element
Affiliations: Somayeh Hadjirezaei (corresponding author), Department of Mathematics, Vali-e-Asr University of Rafsanjan, P.O. Box 7718897111, Rafsanjan, Iran, e-mail: email@example.com; Sina Hedayat, Department of Pure Mathematics, Shahid Bahonar University of Kerman, 76169-14111, Kerman, Iran, e-mail: firstname.lastname@example.org